RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1101–1111 (Mi de9978)  

Partial Differential Equations

On a boundary value problem for the Tricomi equation in a special domain

A. A. Polosin

Lomonosov Moscow State University

Full text: PDF file (1310 kB)

English version:
Differential Equations, 1999, 35:8, 1113–1124

Bibliographic databases:
UDC: 517.956.6
Received: 05.04.1999

Citation: A. A. Polosin, “On a boundary value problem for the Tricomi equation in a special domain”, Differ. Uravn., 35:8 (1999), 1101–1111; Differ. Equ., 35:8 (1999), 1113–1124

Citation in format AMSBIB
\Bibitem{Pol99}
\by A.~A.~Polosin
\paper On a boundary value problem for the Tricomi equation in a special domain
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1101--1111
\mathnet{http://mi.mathnet.ru/de9978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741634}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1113--1124


Linking options:
  • http://mi.mathnet.ru/eng/de9978
  • http://mi.mathnet.ru/eng/de/v35/i8/p1101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019